# SDR YENA2021080200492

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 85 hours, 18 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1718201
- Part serial: AAPT001763
- Condition: Leaking
- Location: Nr 2
- Part time: 85 hours, 18 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS: FLT 324, LAX-JFK. OIL LEAKING FROM # 2 ENG IDG VENT/BREATHER; R & R ENG 2 IDG. LEAK AND OPS TEST GOOD. ALL PARAMETERS OK. NO LEAKS NOTED. REF MM 24-21-51.
